Distinguishing colorings of Cartesian products of complete graphs. Fisher, M. J. & Isaak, G. Discrete Mathematics, 308(11):2240-2246, 2008.
Distinguishing colorings of Cartesian products of complete graphs. [link]Link  Distinguishing colorings of Cartesian products of complete graphs. [link]Paper  bibtex   
@article{journals/dm/FisherI08,
  added-at = {2009-01-20T00:00:00.000+0100},
  author = {Fisher, Michael J. and Isaak, Garth},
  biburl = {http://www.bibsonomy.org/bibtex/21be5ba236ab37850850bd9ddac916232/dblp},
  date = {2009-01-20},
  description = {dblp},
  ee = {http://dx.doi.org/10.1016/j.disc.2007.04.070},
  interhash = {51c372b281b86cc71f5796e3799a74a3},
  intrahash = {1be5ba236ab37850850bd9ddac916232},
  journal = {Discrete Mathematics},
  keywords = {dblp},
  number = 11,
  pages = {2240-2246},
  timestamp = {2009-01-21T11:33:42.000+0100},
  title = {Distinguishing colorings of Cartesian products of complete graphs.},
  url = {http://dblp.uni-trier.de/db/journals/dm/dm308.html#FisherI08},
  volume = 308,
  year = 2008
}
Downloads: 0